About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 929286, 9 pages
http://dx.doi.org/10.1155/2013/929286
Research Article

On the Derivation of a Closed-Form Expression for the Solutions of a Subclass of Generalized Abel Differential Equations

1Department of Mathematics, University of Aegean, 83200 Samos, Greece
2Department of Computer Engineering and Informatics, University of Patras Rio, 26504 Patras, Greece
3Computer Technology Institute and Press “Diophantus” Rio, 26504 Patras, Greece
4Department of Business Administration, University of Patras Rio, 26504 Patras, Greece
5Department of Mathematics, University of Ioannina, 45110 Ioannina, Greece

Received 9 March 2013; Accepted 30 May 2013

Academic Editor: Elena Braverman

Copyright © 2013 Panayotis E. Nastou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Panayotis E. Nastou, Paul Spirakis, Yannis C. Stamatiou, and Apostolos Tsiakalos, “On the Derivation of a Closed-Form Expression for the Solutions of a Subclass of Generalized Abel Differential Equations,” International Journal of Differential Equations, vol. 2013, Article ID 929286, 9 pages, 2013. doi:10.1155/2013/929286